$19.00
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

Composition:


active ingredients: paracetamol, ascorbic acid;


1 effervescent tablet contains paracetamol 330 mg, ascorbic acid (vitamin C) 200 mg;


excipients: potassium bicarbonate, citric acid anhydrous, sodium bicarbonate, sorbitol (E 420), sodium benzoate (E 211), sodium docusate, povidone.


Dosage form. Effervescent tablets.


Basic physical and chemical properties: white tablets with a notch for separation with beveled edges, soluble in water with the formation of an effervescent reaction; the presence of chips is acceptable.


Pharmacotherapeutic group.


Analgesics and antipyretics. Paracetamol, a combination without psycholeptics. ATX code N02B E51.


Pharmacological properties.


Pharmacodynamics.


Paracetamol has analgesic, antipyretic and anti-inflammatory effects. As a result of clinical studies, it has been proven that when taking a drug containing 330 mg of paracetamol in the form of effervescent tablets, the analgesic effect occurs twice as quickly as when using conventional paracetamol tablets.


Ascorbic acid (vitamin C), which is part of the drug, replenishes the body's need for vitamin C, increases antioxidant activity, reduces vascular permeability, and increases the body's resistance to external negative factors.


Pharmacokinetics.


When paracetamol is taken orally in the form of effervescent tablets, absorption is rapid and complete. The maximum concentration in blood plasma is reached 20-30 minutes after administration. Paracetamol is rapidly distributed in all tissues. Plasma, saliva, and blood concentrations are approximately the same. Binding to plasma proteins is weak.


Paracetamol is mainly metabolized in the liver. The two main pathways of metabolism are conjugation to form glucuronides and sulfates. The latter pathway is rapidly saturated when taking doses that exceed therapeutic limits. A secondary metabolic pathway catalyzed by cytochrome P450 leads to the formation of an intermediate (N-acetylbenzoquinonimine), which under normal conditions of use is rapidly detoxified by reduced glutathione and excreted in the urine after conjugation to cysteine and mercaptopuric acid. Although with severe poisoning, the amount of this toxic metabolite increases.


The drug is mainly excreted in the urine. 90% of the dose is excreted by the kidneys within 24 hours, mainly in the form of glucuronide conjugates (60-80%) and sulfate conjugates (20-30%).


Less than 5% is displayed unchanged.


When administered orally, the elimination half-life is approximately 2 hours.


Almost all ascorbic acid (vitamin C) is absorbed in the small intestine.


Vitamin C is excreted in the urine either unchanged or in the form of hydroascorbic acid, 2,3-diketogulonic acid or oxalate acid.


Clinical characteristics.


Indications.


Symptomatic treatment of mild to moderate-intensity pain and/or fever.


Contraindications.


Hypersensitivity to any of the components of the drug.


Urolithiasis, when using large doses (more than 1 g) of ascorbic acid.


Severe liver and/or kidney dysfunction, congenital hyperbilirubinemia, glucose-6-phosphate dehydrogenase deficiency, blood diseases, severe anemia, leukopenia.


Thrombosis, tendency to thrombosis, thrombophlebitis, diabetes mellitus, urolithiasis. Alcoholism.


Special security measures.


Do not take the drug simultaneously with other products containing paracetamol. In order to avoid the risk of overdose, make sure that other medications do not contain paracetamol.


If a child receives treatment with paracetamol at a dose of 60 mg/kg/day, then the combination with another antipyretic agent is justified only if paracetamol is ineffective.


Use with caution in cases of body weight up to 50 kg, chronic malnutrition (low glutathione reserves in the liver), dehydration, mild to moderate hepatic insufficiency.


When following a salt-free or low-salt diet, keep in mind that each effervescent tablet contains 330 mg of sodium (i.e. 14.3 meq or mmol).


Use with caution, after consulting a doctor, in patients with mild to moderate renal or hepatic impairment.


Patients with alcoholic non-cirrhotic liver damage have an increased risk of hepatotoxic effects of paracetamol. Patients who abuse alcohol should consult a doctor before taking the drug, as the risk of hepatotoxic effects of paracetamol increases.


In elderly patients, it is possible to reduce the excretion of paracetamol from the body.


The drug contains sorbitol (E 420), so this drug is contraindicated in patients with rare hereditary conditions of fructose intolerance. Sorbitol may also have a minor laxative effect.


Before using the drug, you should consult your doctor if the patient is using warfarin or similar drugs that have an anticoagulant effect.


In patients with severe infections, such as sepsis, which are accompanied by a decrease in glutathione levels, taking paracetamol increases the risk of metabolic acidosis.


Symptoms of metabolic acidosis include deep, rapid, or difficulty breathing, nausea, vomiting, and loss of appetite. If these symptoms occur, you should see a doctor immediately.


Do not exceed the specified doses. If symptoms persist, you should consult a doctor.


When taking large doses and using the drug for a long time, kidney and liver function, blood pressure levels, and pancreatic function should be monitored.


Ascorbic acid can affect the results of various laboratory tests, for example, determination of blood glucose, bilirubin, transaminase activity, lactate dehydrogenase, etc.


Since ascorbic acid increases iron absorption, its use in high doses can be dangerous for patients with hemochromatosis, thalassemia, polycythemia, leukemia and sideroblastic anemia.


Patients with a high iron content in the body should use the drug in minimal doses.


Do not drink alcoholic beverages during treatment.


Treatment should be discontinued if acute viral hepatitis is detected.


Interactions with other drugs and other types of interactions.


When taken concomitantly with oral anticoagulants, there is a risk of increased action and an increased risk of bleeding when taking paracetamol in maximum doses (4 g/day) for at least 4 days. The INR (international normalized ratio) should be checked regularly. If necessary, the dose of oral anticoagulant can be adjusted while taking paracetamol and after discontinuation of paracetamol treatment.


Taking paracetamol may affect the results of blood glucose determination using the glucose oxidase-peroxidase method with abnormally high concentrations.


Taking paracetamol may affect the results of determining urea in the blood by the phosphor-wolframic acid method.

The rate of absorption of paracetamol may increase due to concomitant use with metoclopramide and domperidone and decrease when used with Cholestyramine. Barbiturates reduce the antipyretic effect of paracetamol.


Anticonvulsants (including phenytoin, barbiturates, carbamazepine) that stimulate the activity of microsomal liver enzymes may increase the toxic effect of paracetamol on the liver due to an increase in the degree of conversion of the drug into hepatotoxic metabolites.


Concomitant use of paracetamol with isoniazid increases the risk of developing hepatotoxic syndrome.


Paracetamol reduces the effectiveness of diuretics.


Ascorbic acid increases the absorption of iron in the intestines, increases the level of ethinyl estradiol, penicillins, tetracyclines; reduces the level of antipsychotic drugs, phenothiazine derivatives in the blood. Glucocorticosteroids reduce the supply of ascorbic acid. Concomitant administration of ascorbic acid and deferoxamine increases the tissue toxicity of iron, especially in the heart muscle, which can lead to decompensation of the circulatory system. The drug can be used only 2 hours after the injection of deferoxamine. High doses of ascorbic acid reduce the effectiveness of tricyclic antidepressants. The absorption of ascorbic acid decreases with the simultaneous use of oral contraceptives, the use of fruit or vegetable juices, alkaline drinking.


Application features.


Use during pregnancy or lactation.


In clinical studies, the results of epidemiological studies make it possible to exclude any malformations or fetotoxic effects that may be associated with paracetamol.


A significant amount of data on pregnant women does not indicate either malformations or FETO-/neonatal toxicity. Epidemiological studies of the development of the nervous system in children exposed to paracetamol in the womb show inconclusive results. If clinically necessary, paracetamol can be used during pregnancy at the lowest effective dose for the shortest possible time and with the lowest possible frequency.


There are no traditional studies using currently accepted standards to assess reproductive and developmental toxicity.


Therefore, if paracetamol is used in the recommended doses, the drug can be prescribed during pregnancy, taking into account the benefit/risk ratio.


Paracetamol passes into breast milk, but in clinically insignificant amounts. Available published data do not contain contraindications for breast-feeding.


In therapeutic doses, this drug can be used during breast-feeding, but with frequent use, the benefit/risk ratio should be taken into account.


Ability to influence the reaction rate when driving vehicles or other mechanisms.


It doesn't affect you.


Dosage and administration.


For oral administration.


Completely dissolve the tablet in a large glass of water and drink immediately.


The drug is used for adults and children over 8 years of age (with a body weight of more than 27 kg). The recommended daily dose of paracetamol is approximately 60 mg/kg. The daily dose should be divided into 4 or 6 doses, i.e. approximately 15 mg/kg every 6 hours or 10 mg/kg every 4 hours.


Children should adhere to dosages established depending on the child's body weight, so it is necessary to choose the appropriate form of release. The approximate ratio of age and body weight is given only as an example:


Children with a body weight of 27 to 30 kg (approximately 8-10 years): the dose is 1 effervescent tablet per 1 dose. If necessary, the dose can be repeated after 6 hours, but no more than 5 effervescent tablets per day.


Children with a body weight of 30 to 35 kg (approximately 10-12 years): the dose is 1-2 effervescent tablets per 1 dose. If necessary, the dose can be repeated after 6 hours, but no more than 6 effervescent tablets per day.


Children with a body weight of 35 to 50 kg (approximately 12-15 years): the dose is 1-2 effervescent tablets per 1 dose. If necessary, the dose can be repeated after 6 hours, but not more than 7 effervescent tablets per day.


Adults and children weighing more than 50 kg (approximately 15 years and older): the dose is 1-2 effervescent tablets per 1 dose. If necessary, the dose can be repeated after 4 hours, but not exceeding the dose of 9 effervescent tablets per day.


Usually, you do not need to use more than 3 g of paracetamol per day, that is, more than 9 effervescent tablets per day. Although with more severe pain, the maximum dose can be increased to 4 g per day, that is, up to 12 effervescent tablets per day.


The interval between Sessions should be 4 hours.


Maximum recommended doses


Children weighing less than 37 kg: the total dose of paracetamol should not exceed 80 mg/kg/day.


Children weighing from 38 kg to 50 kg: the total dose of paracetamol should not exceed 3 g/day.


Adults and children weighing more than 50 kg: the total dose of paracetamol should not exceed 4 g/day.


Frequency of receptions


Regular appointments allow you to avoid fluctuations in the degree of pain and fever:


– in children, the recommended regular interval between meals both during the day and at night is 6 hours, but not less than 4 hours;


- in adults, the interval between meals should be at least 4 hours.


Due to the fact that the medicine contains vitamin C, it should not be taken at the end of the day.


Kidney failure


In case of severe renal insufficiency (creatinine clearance less than 10 mL/min), the interval between doses should be at least 8 hours.


The duration of treatment is determined by the doctor individually.


Children.


Apply to children aged from 8 years (with a body weight of more than 27 kg).


Overdose.


Symptoms of paracetamol overdose


There is a risk of poisoning in elderly patients and especially in young children (both therapeutic overdoses and accidental poisoning are common); poisoning can be fatal.


Symptoms


Nausea, vomiting, pallor, anorexia, and abdominal pain usually occur within the first 24 hours.


A single dose of 10 g in an adult and 150 mg/kg of body weight in a child can cause glucose metabolism disorders, hemorrhages, and hypoglycemia. Acute renal failure with acute tubular necrosis can develop even in the absence of severe kidney damage and manifest itself in severe lower back pain, hematuria, proteinuria. Cardiac arrhythmia and pancreatitis were also noted. With prolonged use of the drug in large doses from the hematopoietic organs, aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia may develop.


When taking large doses:


from the central nervous system, dizziness, psychomotor agitation and disorientation are possible;


from the urinary system-nephrotoxicity (renal colic, interstitial nephritis, papillary necrosis);


from the digestive system-hepatonecrosis.


In patients with risk factors (prolonged use of carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. John's wort or other drugs that induce liver enzymes; alcohol abuse; glutathione insufficiency, such as malnutrition, AIDS, starvation, cystic fibrosis, cachexia), the use of 5 g or more of paracetamol may lead to liver damage.


Overdose of more than 10 g of paracetamol per 1 dose in adults and 150 mg/kg of body weight per 1 dose in children causes hepatic cytolysis, which can lead to complete and irreversible necrosis, resulting in hepatocellular insufficiency, metabolic acidosis, encephalopathy, which can lead to coma or death.

At the same time, there are increased levels of hepatic transaminases, lactate dehydrogenase, bilirubin and an increase in the prothrombin index, which can develop within 12-48 hours after overdose.


Symptoms of ascorbic acid overdose: epigastric pain, nausea, vomiting, flatulence, diarrhea, itching and skin rash, increased excitability of the nervous system.


With prolonged use in high doses, inhibition of the insular apparatus of the pancreas, the development of cystitis, acceleration of the formation of concretions (urates, oxalates, cystine stones), myocardial dystrophy are possible.


Urgent measures.


In case of overdose, emergency medical attention is required, even if there are no symptoms of overdose. Urgent elimination of the drug used by gastric lavage in the case of oral administration. Oral administration of methionine or intravenous acetylcysteine may have a positive effect within 48 hours after an overdose. It is also necessary to use general supportive measures, symptomatic therapy.


Adverse reactions.


In the recommended doses, the drug is usually well tolerated, but the following adverse reactions may occur::


allergic reactions: anaphylaxis, anaphylactic shock, angioedema, erythema multiforme, urticaria, skin rash and pruritus, mucosal rash, Stevens-Johnson syndrome, toxic epidermal necrolysis (Lyell's syndrome);


from the blood and lymphatic system: anemia, sulfhemoglobinemia and methemoglobinemia (cyanosis, shortness of breath, heart pain), hemolytic anemia; thrombocytosis, erythrocytopenia, thrombosis, neutrophilic leukocytosis, hyperprothrombinemia, thrombocytopenia, leukopenia and neutropenia, in patients with insufficient glucose-6-phosphate dehydrogenase of blood cells can cause hemolysis of red blood cells, bruising or bleeding;


respiratory system disorders: bronchospasm in patients sensitive to acetylsalicylic acid and other NSAIDS;


from the digestive tract: dyspeptic disorders, nausea, vomiting, epigastric pain, heartburn, diarrhea;


from the hepatobiliary system: increased activity of liver enzymes, usually without the development of jaundice, hepatonecrosis (dose-dependent effect), impaired liver function;


from the endocrine system: hypoglycemia, up to hypoglycemic coma;


from the side of the kidneys and urinary system: damage to the glomerular apparatus of the kidneys, crystalluria, formation of oxalate, cystine, urate stones in the kidneys and urinary tract, renal colic;


from the nervous system: headache, feeling hot, increased excitability, sleep disorders;


from the side of metabolism: impaired metabolism of zinc, copper;


from the cardiovascular system: fluctuations in blood pressure.


If any adverse reactions occur, this medication and similar medications should be discontinued immediately and a doctor should be consulted.

Tags: Efferalgan